advertisement
Question
Posted by: Sally | 2010-08-12

spotting

I just started taking Yaz, now on my second packet which I started on the 30/07. My period normally lasts 2-3 days so it stopped on the 2nd. I have been under a lot of stress for the past 3 weeks. On Sat I started spotting and would like to know if it could be because of stress or if I need to stop taking the pill or need to go for a check up. Please advice… 

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably break through bleeding. Continue with the Pill and give it some time to see if it settles.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-08-15

It is probably break through bleeding. Continue with the Pill and give it some time to see if it settles.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement